Welcome to the MedHelp forum!
Unintentional and unexplained weight loss is definitely not good. There are many causes like worms in stool, depression, anorexia nervosa, AIDS, cancers especially colon cancers, drug abuse, infections and loss of appetite. Loss of appetite can again be due to certain medications, drug abuse, depression, AIDS, acute and chronic infections, cancers and hypothyroidism. Either you do not eat well or there is increased metabolism as in hyperthyroid states, HIV, cancer etc. Poor absorption as in irritable bowel syndromes and malabsorption syndromes too is possible. Malabsorption syndromes are seen in intestinal tuberculosis, HIV, tropical sprue, parasites in stool and Whipple’s Disease. Diabetes too can be the cause.
Get your HIV and HPV status rechecked and check for viral load and concomitant Hepatitis C infection.
Please consult your PCP for primary examination followed by proper referral. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.